# SDR ASAA2023031442347

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 6,791 hours, 2,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FO SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-41-00-810-831. F/O'S SIDE WINDOW OPS CK GD REF B737-9 AMM TASK 30-41-00-710-801. WAS AN INTERMITTENT FAULT. OKAY FOR SVC.
